Beechams Flu Plus x 16 Caplets

Beechams Flu Plus x 16 Caplets

  • £5.50
    Unit price per 


Paracetamol
Phenylephrine
Caffeine

What are they for?
Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue
Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses